# SDR ASAA2012091193070

- Difficulty date: September 11, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653181
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER LEG AT FS 500 BETWEEN STR 28R AND 28L HAS CORROSION.  REMOVED DAMAGED PORTION OF FRAME LEG FS 500 BETWEEN 5-28R AND S-28L. FABRICATED, LOCATED, AND DRILLED IAW 53-00-07, REPAIR 7.
